# SDR AALA2019060549004

- Difficulty date: June 2, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 36,305 hours, 12,944 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 87232329V03
- Part serial: 13731
- Condition: Unreliable
- Part time: 36,305 hours, 12,944 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS INDICATED SPEED ON PFD OFF BY 5-6 KNOT AT 80 KNOT AND V SPEED CALLOUTS. ONCE AIRBORNE INDICATED AIRSPEED THE SAME ON BOTH AIRSPEED INDICATORS BELOW 1000 ON APPROACH DIFFERED BY 5 KNOTS. MAINTENANCE REMOVED AND REPLACED AIR DATA MODULE 19FP1 AND 19FP2 IAW AMM 34-11-17. TESTED IAW AMM 34-13-00-720-009-B, TEST OK. NO SPLIT NOTED. (SEE SDR # AALA201906059015)
